# SDR CHQA200800231

- Difficulty date: November 22, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 19,662 hours, 14,650 cycles
- Engine: Allsn AE3007A
- Engine time: 18,884 hours, 15,472 cycles
- System (JASC): 2610 · Detection System
- Part: Regulator
- Part number: JEHX0520150B
- Condition: Clogged
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5374, STL TO DSM - DURING CLIMB IN ICING CONDITIONS THE FLIGHT CREW RECEIVED A BLD 2 LOW TEMP MESSAGE ON EICAS SHORTLY AFTER THE ANTI-ICING SYSTEM TURNED ON.  THE QRH WAS FOLLOWED AND IT WAS DECIDED TO RETURN TO STL DUE TO WEATHER CONDITIONS AT THE DESTINATION AIRPORT.  MAINTENANCE TROUBLESHOT THE FAULT TO A CLOGGED PNEUMATIC REGULATOR FOR THE BLEED 2 THERMOSTAT.  THE REGULATOR WAS REPLACED AND THE SYSTEM OPERATED NORMALLY.
